# SDR P5CA9701725

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT GOUGE AND CHAFE ON R-BODY GEAR VERT OUTBD ATTACH BEAM.  BLEND PER SRM 51-10-06.
